# SDR 20000619AP016

- Difficulty date: March 27, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N527PC
- Make and model: Boeing 727172C
- Aircraft serial: 19665
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 1825280037525
- Condition: Out Of Position
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 611 - EWR-IND - NR 2 FIRE DETECTION LIGHT ON B-LOOP.  DEFERRED IN IND, CLEARED IN DAY, CLEANED CONNECTORS AND REPOSITIONED 2 EACH CLAMPS ON FIRE LOOP.  (M)
